# SDR DXTA200300178

- Difficulty date: December 9, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600455
- Aircraft time: 5,456 hours, 4,446 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Mlg Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT LAS POWER BRAKE ACCUMULATOR AND ANTI-SKID ANUNCIATORS ILLUMINATED, BRAKES WERE INOP ON LANDING.  AIRCRAFT CAME TO REST WITHOUT INCIDENT.  SERVICED BRAKE ACCUMULATOR IAW CESSNA CITATION 560 MM CHAPTER 12-12-02, BLED BRAKES IAW CHAPTER 32-42-00, OPERATIONAL CHECK OF BRAKE AND ANTI-SKID SYSTEM SATISFACTORY ON TAXI CHECK.
